Hail, Ochiltree
- When
- June 13, 3:15 PM CST to 3:16 PM CST
- Where
- Ochiltree County, 6.91 mi S of Perryton Muni Arpt
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 36.300, -100.750
Severe thunderstorms moved across the Texas Panhandle during the afternoon and evening hours. and heavy rainfall that produced flash flooding along with an isolated tornado.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
Severe thunderstorms moved across the Texas Panhandle during the afternoon and evening hours. These storms produced large hail...strong thunderstorm wind gusts...and heavy rainfall that produced flash flooding along with an isolated tornado. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Jun 13, 2:29 PM CST, 46 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
329 PM CDT SUN JUN 13 2010
.DISCUSSION...
ONCE AGAIN...SEVERE WEATHER THREAT WILL FORCE A SHORTER AFD THAN
NORMAL. STORMS ARE FORMING ALONG THE STATIONARY FRONT WHICH IS
SITUATED FROM AROUND TUCUMCARI TO BUSHLAND THEN NORTH TO
BORGER...SPEARMAN AND TOWARD DODGE CITY. AT THE SAME TIME...THE UPPER
LOW HAS DRIFTED TO THE EAST PROVIDING A STRONG WIND COMPONENT ALOFT
ALONG WITH A MORE SOUTH TO NORTH ORIENTATION. SO THIS WILL FAVOR
TRAINING STORMS ALONG THE NORTH SOUTH PORTION OF THE FRONT. ONCE
AGAIN...HEAVY RAIN IS A SIGNIFICANT THREAT AND WE HAVE ISSUED A FLASH
FLOOD WATCH FOR THE MUCH OF THE NORTHEAST PANHANDLES. SHEAR PROFILES
SUPPORT SUPERCEL STORMS ESPECIALLY ALONG AND NORTH OF THE FRONT...SO
ISOLD TORNADOES ARE AGAIN POSSIBLE ALONG WITH LARGE HAIL AND
DOWNBURST WINDS.
STRONGER COLD FRONT SHOULD MAKE ITS PUSH SOUTH THIS EVENING AND MOVE
THROUGH THE SOUTHERN TEXAS PANHANDLE BY 12Z MONDAY. HOWEVER...THIS
FRONT IS ALSO PROGGED TO STALL JUST SOUTH OF THE TEXAS PANHANDLE.
FLOW ALOFT WILL TRANSITION TO MORE SOUTHWESTERLY AS THE BASE OF THE
UPPER TROUGH APPROACHES THE AREA...SO LOCATIONS IN THE SOUTHEAST
TEXAS PANHANDLE WILL BE MOST FAVORED FOR HEAVY RAIN AND ANY SEVERE
THREAT MONDAY. FAVORED THE COOLER GUIDANCE SOLUTIONS THROUGH TUESDAY
BASED ON THE FRONTAL POSITION AND EXPECTED CLOUD COVER AND STORMS.
STATIONARY FRONT MAY TRY TO LIFT SLOWLY NORTH OF TUESDAY WHILE THE
FLOW ALOFT BECOMES ZONAL. CARRIED SLIGHT CHANCE POPS ACROSS THE
PANHANDLES THROUGH TUESDAY NIGHT...BUT ONCE AGAIN KEPT THE DRY
FORECAST GOING THROUGH THE END OF THE WEEK AS WEAK RIDGING BUILDS
OVER THE AREA. THERE IS A CAVEAT HOWEVER...AS THE DRYLINE SHOULD
REFORM ACROSS EASTERN NEW MEXICO AS A LEE SIDE TROUGH DEEPENS OVER
EASTERN COLORADO. WITH THE WEAK FLOW ALOFT DUE TO THE RIDGE...ITS
POSSIBLE ANY STORMS THAT FORM IN EASTERN NEW MEXICO WILL NOT BE ABLE
TO REACH THE PANHANDLES. SO IF THE RIDGE HOLDS...THE DRY FORECAST MAY
PAN OUT.
JJB
&&
.FIRE WEATHER...
MOISTURE IN PLACE ALONG WITH COOLER AIR BEHIND A FRONT SHOULD KEEP
THE FIRE WEATHER CONCERNS LOW THROUGH TUESDAY. INCREASING
TEMPERATURES ARE EXPECTED BY THE END OF THE WEEK WHICH SHOULD CAUSE
THE RH VALUES TO FALL ESPECIALLY IN THE WESTERN PANHANDLES.
JJB
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 60 77 60 83 64 / 30 30 50 20 20
BEAVER OK 59 77 59 84 65 / 70 30 30 20 20
BOISE CITY OK 53 73 55 83 60 / 40 20 30 20 20
BORGER TX 60 79 62 85 66 / 40 30 40 20 20
BOYS RANCH TX 59 79 60 84 63 / 30 30 40 20 20
CANYON TX 61 80 61 87 63 / 30 30 50 20 20
CLARENDON TX 68 81 63 85 66 / 30 40 60 20 20
DALHART TX 55 75 56 84 59 / 30 20 30 20 20
GUYMON OK 57 74 59 85 63 / 60 20 30 20 20
HEREFORD TX 59 80 61 85 62 / 20 30 40 20 20
LIPSCOMB TX 64 79 61 86 66 / 60 30 40 20 20
PAMPA TX 61 75 61 83 64 / 40 30 50 20 20
SHAMROCK TX 70 85 65 87 67 / 30 40 60 20 20
WELLINGTON TX 72 86 66 88 67 / 30 40 60 20 20
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: HANSFORD...HUTCHINSON...LIPSCOMB...MOORE...
OCHILTREE...ROBERTS...SHERMAN.
OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: BEAVER...TEXAS.
&&
07/14TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 122 PM CDT SUN JUN 13 2010 OKZ001>003-TXZ001>020-141200- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 122 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH SUNDAY NIGHT. SOME OF THE THUNDERSTORMS THAT DEVELOP MAY BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...THOUGH A FEW TORNADOES MAY ALSO BE POSSIBLE. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE LEADING TO FLOODING AND FLASH FLOODING. HANSFORD COUNTY HAD 10 INCHES OF RAINFALL SO FAR SO ANY ADDITIONAL RAIN IN THIS AREA WILL CAUSE RAPID RISES ON PALO DURO CREEK NEAR SPEARMAN AND OTHER FLOOD PRONE AREAS. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 AM CDT FOR THE NORTHCENTRAL AND NORTHEAST TEXAS PANHANDLE. BREEZY SOUTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL BE POSSIBLE SOUTH OF THE FRONT. THEREFORE...BOATERS ARE URGED TO EXERCISE CAUTION ON AREA LAKES TONIGHT. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE REGION MONDAY THROUGH TUESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD BE READY FOR ACTIVATION TODAY. SPOTTER ACTIVATION MAY ALSO BE NEEDED MONDAY AND TUESDAY. SP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 111 PM CDT SUN JUN 13 2010 OKZ002-TXZ003-131900- TEXAS OK-HANSFORD TX- 111 PM CDT SUN JUN 13 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 PM CDT FOR HANSFORD AND TEXAS COUNTIES. AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 6 MILES SOUTH OF GRUVER...MOVING NORTH AT 15 MPH. OTHER STORMS ALSO EXTENDED NORTHWARD TO THE KANSAS STATE LINE. ALL STORMS ARE FORMING AND MOVING ALONG A STATIONARY FRONTAL BOUNDARY. THIS WILL MAKE CONDITIONS FAVORABLE FOR FLOODING AND FLASH FLOODING. HANSFORD COUNTY SAW 10 INCHES OF RAINFALL IN THE PAST 24 HOURS SO ADDITIONAL RAIN WILL CAUSE FLOODING TO OCCUR VERY QUICKLY. PEOPLE NEAR THE PALO DURO CREAK NEAR SPEARMAN SHOULD MOVE TO HIGHER GROUND AND BE PREPARED FOR RAPID RISES IN RIVER LEVEL. HAIL AND STRONG WINDS ARE ALSO POSSIBLE WITH THESE STORMS.
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
132 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 8 W DUMAS 35.86N 102.11W
06/12/2010 E1.00 INCH MOORE TX PUBLIC
0244 PM HAIL 7 NW DUMAS 35.93N 102.05W
06/12/2010 E1.00 INCH MOORE TX PUBLIC
0304 PM HAIL CACTUS 36.04N 102.01W
06/12/2010 E1.00 INCH MOORE TX TRAINED SPOTTER
HAIL WAS ONGOING.
0309 PM HAIL 1 NNE CACTUS 36.06N 102.00W
06/12/2010 E1.00 INCH SHERMAN TX TRAINED SPOTTER
0314 PM TORNADO 8 S SUNRAY 35.90N 101.82W
06/12/2010 MOORE TX STORM CHASER
STORM CHASER IDENTIFIED A CONE TORNADO SOUTH AND
SLIGHTLY WEST OF SUNRAY. ALSO...THE MOORE COUNTY SHERIFF
WITNESSED THE BRIEF TORNADO IN THE SAME LOCATION.
0315 PM HAIL N DUMAS 35.86N 101.97W
06/12/2010 E1.00 INCH MOORE TX EMERGENCY MNGR
0317 PM HAIL 7 E DUMAS 35.86N 101.84W
06/12/2010 M2.00 INCH MOORE TX STORM CHASER
0323 PM HAIL 4 S SUNRAY 35.97N 101.81W
06/12/2010 M4.00 INCH MOORE TX STORM CHASER
MEASURED WITH A RULER.
0325 PM HAIL 2 E SUNRAY 36.02N 101.79W
06/12/2010 M3.25 INCH MOORE TX EMERGENCY MNGR
DELAYED REPORT
0327 PM HAIL 6 S SUNRAY 35.94N 101.81W
06/12/2010 M5.50 INCH MOORE TX STORM CHASER
HAIL CAME THROUGH WINDOW OF VEHICLE AND CAUSED MINOR
CUTS TO DRIVER. THE DRIVER MEASURED THE HAIL STONE AS
5.5 INCHES ACROSS.
0328 PM HAIL 7 E SUNRAY 36.02N 101.70W
06/12/2010 M2.75 INCH MOORE TX EMERGENCY MNGR
DELAYED REPORT
0332 PM HAIL 3 SE SUNRAY 35.99N 101.79W
06/12/2010 E2.50 INCH MOORE TX TRAINED SPOTTER
0332 PM HAIL 6 S SUNRAY 35.94N 101.81W
06/12/2010 M6.00 INCH MOORE TX STORM CHASER
0340 PM HAIL 6 E SUNRAY 36.01N 101.72W
06/12/2010 M4.00 INCH MOORE TX STORM CHASER
0441 PM HAIL 4 SW GRUVER 36.22N 101.46W
06/12/2010 E1.00 INCH HANSFORD TX PUBLIC
0454 PM TSTM WND DMG HARDESTY 36.61N 101.19W
06/12/2010 TEXAS OK TRAINED SPOTTER
SIX INCH DIAMETER TREE DOWN IN HARDESTY. PEA SIZED HAIL
FALLING AS WELL
0459 PM HAIL HARDESTY 36.61N 101.19W
06/12/2010 E1.75 INCH TEXAS OK TRAINED SPOTTER
0459 PM TSTM WND GST HARDESTY 36.61N 101.19W
06/12/2010 E70 MPH TEXAS OK TRAINED SPOTTER
0502 PM HAIL HARDESTY 36.61N 101.19W
06/12/2010 E0.88 INCH TEXAS OK TRAINED SPOTTER
0503 PM HAIL HARDESTY 36.61N 101.19W
06/12/2010 E1.25 INCH TEXAS OK TRAINED SPOTTER
HAIL UP TO HALF DOLLAR SIZE
0503 PM TSTM WND DMG HARDESTY 36.61N 101.19W
06/12/2010 TEXAS OK LAW ENFORCEMENT
SIX INCH DIAMETER TREES WITH TWO INCH DIAMETER BRANCHES
BLOWN DOWN.
0503 PM FLASH FLOOD HARDESTY 36.61N 101.19W
06/12/2010 TEXAS OK LAW ENFORCEMENT
THREE TO FOUR INCHES OF RUNNING WATER ON THE ROADS.
0604 PM HAIL 6 NNW BOYD 36.78N 100.86W
06/12/2010 M1.00 INCH BEAVER OK EMERGENCY MNGR
0630 PM HAIL SE SPEARMAN 36.20N 101.19W
06/12/2010 E1.00 INCH HANSFORD TX BROADCAST MEDIA
0633 PM HAIL 5 E HARTLEY 35.89N 102.31W
06/12/2010 E1.00 INCH HARTLEY TX PUBLIC
0638 PM TSTM WND GST SPEARMAN 36.20N 101.19W
06/12/2010 E60 MPH HANSFORD TX BROADCAST MEDIA
PENNY SIZE HAIL IN ADDITION TO THE 60 MPH WINDS
0638 PM HAIL SPEARMAN 36.20N 101.19W
06/12/2010 E0.75 INCH HANSFORD TX BROADCAST MEDIA
0639 PM HAIL 5 E HARTLEY 35.89N 102.31W
06/12/2010 E1.25 INCH HARTLEY TX PUBLIC
0645 PM HAIL 10 WSW DUMAS 35.81N 102.13W
06/12/2010 E1.25 INCH MOORE TX PUBLIC
0655 PM FLASH FLOOD 4 W MORSE 36.06N 101.55W
06/12/2010 HANSFORD TX TRAINED SPOTTER
WATER WAS REPORTED ACROSS THE ROAD ALONG FM 281 AND 11
MILES WEST OF HIGHWAY 136 SOUTHWEST OF MORSE. ROAD IS
CURRENTLY IMPASSABLE.
0655 PM FLASH FLOOD SPEARMAN 36.20N 101.19W
06/12/2010 HANSFORD TX BROADCAST MEDIA
EIGHT INCH FLOOD WATERS REPORTED IN SPEARMAN.
0655 PM HAIL 7 W DUMAS 35.86N 102.09W
06/12/2010 E1.25 INCH MOORE TX STORM CHASER
STRONG OUTFLOW WINDS AND QUARTER TO HALF DOLLAR SIZE
HAIL ALONG HWY 87
0703 PM HAIL 6 W DUMAS 35.86N 102.07W
06/12/2010 E1.25 INCH MOORE TX STORM CHASER
0717 PM TSTM WND GST 1 S DUMAS 35.85N 101.97W
06/12/2010 E60 MPH MOORE TX PUBLIC
0718 PM TSTM WND DMG DUMAS 35.86N 101.97W
06/12/2010 MOORE TX EMERGENCY MNGR
3 MOBILE HOMES BLOWN OFF FOUNDATION INTO ROAD AT 1600
BLOCK OF BINKLEY
0720 PM HAIL DUMAS 35.86N 101.97W
06/12/2010 E1.75 INCH MOORE TX PUBLIC
0720 PM TSTM WND GST DUMAS 35.86N 101.97W
06/12/2010 E65 MPH MOORE TX PUBLIC
0721 PM HAIL DUMAS 35.86N 101.97W
06/12/2010 E1.00 INCH MOORE TX LAW ENFORCEMENT
0726 PM HAIL DUMAS 35.86N 101.97W
06/12/2010 E1.00 INCH MOORE TX PUBLIC
0726 PM TSTM WND GST DUMAS 35.86N 101.97W
06/12/2010 M66 MPH MOORE TX STORM CHASER
0729 PM TSTM WND GST 1 W PERRYTON 36.39N 100.82W
06/12/2010 E70 MPH OCHILTREE TX TRAINED SPOTTER
0730 PM TSTM WND GST PERRYTON 36.39N 100.80W
06/12/2010 M60 MPH OCHILTREE TX BROADCAST MEDIA
MEDIA SCHOOLNET SITE
0730 PM HAIL DUMAS 35.86N 101.97W
06/12/2010 E1.75 INCH MOORE TX PUBLIC
ONE MINOR INJURY REPORTED DUE TO FALLING GOLF BALL
SIZED HAIL IN DUMAS.
0806 PM HAIL PERRYTON 36.39N 100.80W
06/12/2010 M1.00 INCH OCHILTREE TX STORM CHASER
0819 PM FLASH FLOOD PERRYTON 36.39N 100.80W
06/12/2010 OCHILTREE TX TRAINED SPOTTER
RAPIDLY RUNNING WATER 6 TO 12 INCHES WITH STRONG
VELOCITY COMPLETLY COVERING HIGHWAY 83 AT RT. 377 IN
PERRYTON. MANY STREETS IN PERRYTON ARE COVERED WITH
WATER AT LEAST 5 INCHES DEEP IMPEDING TRAVEL.
0850 PM HAIL 9 ESE MORSE 36.04N 101.32W
06/12/2010 E2.50 INCH HUTCHINSON TX PUBLIC
HAIL ESTIMATED TO BE THE SIZE OF LEMONS.
0900 PM HAIL STRATFORD 36.34N 102.07W
06/12/2010 E1.00 INCH SHERMAN TX EMERGENCY MNGR
PENNY TO QUARTER SIZE HAIL
0907 PM HAIL 9 SSE SPEARMAN 36.08N 101.13W
06/12/2010 M2.50 INCH HANSFORD TX BROADCAST MEDIA
0910 PM HAIL 4 S SPEARMAN 36.14N 101.19W
06/12/2010 E1.00 INCH HANSFORD TX PUBLIC
0927 PM HAIL BOOKER 36.46N 100.54W
06/12/2010 E0.88 INCH LIPSCOMB TX LAW ENFORCEMENT
0940 PM HAIL DARROUZETT 36.45N 100.33W
06/12/2010 E1.00 INCH LIPSCOMB TX TRAINED SPOTTER
0940 PM TSTM WND GST DARROUZETT 36.45N 100.33W
06/12/2010 E65 MPH LIPSCOMB TX TRAINED SPOTTER
0952 PM HAIL MORSE 36.06N 101.47W
06/12/2010 E1.00 INCH HANSFORD TX AMATEUR RADIO
1025 PM HAIL 9 SE ROMERO 35.64N 102.82W
06/12/2010 E1.50 INCH HARTLEY TX TRAINED SPOTTER
1030 PM HAIL SPEARMAN 36.20N 101.19W
06/12/2010 E1.00 INCH HANSFORD TX LAW ENFORCEMENT
1030 PM TSTM WND DMG CACTUS 36.04N 102.01W
06/12/2010 MOORE TX LAW ENFORCEMENT
MULTIPLE POWER LINES DOWN...DUMPSTERS WERE TURNED
OVER...TREE LIMBS DOWN...WATER TANK BLOWN
OVER...SHINGLES BLOWN OFF ROOFS...AND ROOF BLOWN OFF
LOCAL BUSINESS.
1055 PM HAIL 1 W MORSE 36.06N 101.49W
06/12/2010 E1.00 INCH HANSFORD TX TRAINED SPOTTER
1100 PM HAIL SPEARMAN 36.20N 101.19W
06/12/2010 E1.75 INCH HANSFORD TX LAW ENFORCEMENT
1245 AM TSTM WND DMG BRYANS CORNER 36.62N 100.82W
06/13/2010 BEAVER OK TRAINED SPOTTER
WINDS WERE ESTIMATED TO BE BETWEEN 70 AND 75 MPH. A
ROOF WAS BLOWN OFF A CHURCH AND THE WEST WALL WAS
COLLAPSED. A GRAIN ELEVATOR WAS ALSO KNOCKED DOWN.
0101 AM TSTM WND GST 3 ENE PERRYTON 36.41N 100.75W
06/13/2010 M59 MPH OCHILTREE TX AWOS
0254 AM FLASH FLOOD 4 NW SPEARMAN 36.24N 101.24W
06/13/2010 HANSFORD TX LAW ENFORCEMENT
WATER 5 TO 6 FEET DEEP WITH SEVERAL ROADS CLOSED.
0444 AM FLASH FLOOD GRUVER 36.26N 101.41W
06/13/2010 HANSFORD TX LAW ENFORCEMENT
NUMEROUS MOTORISTS STRANDED ON HIGHWAYS AROUND GRUVER
&&
EVENT NUMBER AMA1000621 AMA1000622 AMA1000623 AMA1000624 AMA1000662
AMA1000628 AMA1000625 AMA1000626 AMA1000633 AMA1000627 AMA1000634
AMA1000629 AMA1000630 AMA1000631 AMA1000632 AMA1000635 AMA1000640
AMA1000641 AMA1000636 AMA1000637 AMA1000638 AMA1000639 AMA1000642
AMA1000647 AMA1000643 AMA1000645 AMA1000646 AMA1000644 AMA1000648
AMA1000650 AMA1000651 AMA1000652 AMA1000649 AMA1000653 AMA1000665
AMA1000654 AMA1000655 AMA1000656 AMA1000657 AMA1000659 AMA1000660
AMA1000658 AMA1000661 AMA1000663 AMA1000664 AMA1000666 AMA1000667
AMA1000669 AMA1000668 AMA1000670 AMA1000672 AMA1000673 AMA1000671
AMA1000674 AMA1000675 AMA1000681 AMA1000679 AMA1000680 AMA1000682
AMA1000676 AMA1000677 AMA1000678
JACKSONPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
138 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 8 W DUMAS 35.86N 102.11W
06/12/2010 E1.00 INCH MOORE TX PUBLIC
0244 PM HAIL 7 NW DUMAS 35.93N 102.05W
06/12/2010 E1.00 INCH MOORE TX PUBLIC
0304 PM HAIL CACTUS 36.04N 102.01W
06/12/2010 E1.00 INCH MOORE TX TRAINED SPOTTER
HAIL WAS ONGOING.
0309 PM HAIL 1 NNE CACTUS 36.06N 102.00W
06/12/2010 E1.00 INCH SHERMAN TX TRAINED SPOTTER
0314 PM TORNADO 8 S SUNRAY 35.90N 101.82W
06/12/2010 MOORE TX STORM CHASER
STORM CHASER IDENTIFIED A CONE TORNADO SOUTH AND
SLIGHTLY WEST OF SUNRAY. ALSO...THE MOORE COUNTY SHERIFF
WITNESSED THE BRIEF TORNADO IN THE SAME LOCATION.
0315 PM HAIL N DUMAS 35.86N 101.97W
06/12/2010 E1.00 INCH MOORE TX EMERGENCY MNGR
0317 PM HAIL 7 E DUMAS 35.86N 101.84W
06/12/2010 M2.00 INCH MOORE TX STORM CHASER
0323 PM HAIL 4 S SUNRAY 35.97N 101.81W
06/12/2010 M4.00 INCH MOORE TX STORM CHASER
MEASURED WITH A RULER.
0325 PM HAIL 2 E SUNRAY 36.02N 101.79W
06/12/2010 M3.25 INCH MOORE TX EMERGENCY MNGR
DELAYED REPORT
0327 PM HAIL 6 S SUNRAY 35.94N 101.81W
06/12/2010 M5.50 INCH MOORE TX STORM CHASER
HAIL CAME THROUGH WINDOW OF VEHICLE AND CAUSED MINOR
CUTS TO DRIVER. THE DRIVER MEASURED THE HAIL STONE AS
5.5 INCHES ACROSS.
0328 PM HAIL 7 E SUNRAY 36.02N 101.70W
06/12/2010 M2.75 INCH MOORE TX EMERGENCY MNGR
DELAYED REPORT
0332 PM HAIL 3 SE SUNRAY 35.99N 101.79W
06/12/2010 E2.50 INCH MOORE TX TRAINED SPOTTER
0332 PM HAIL 6 S SUNRAY 35.94N 101.81W
06/12/2010 M6.00 INCH MOORE TX STORM CHASER
0340 PM HAIL 6 E SUNRAY 36.01N 101.72W
06/12/2010 M4.00 INCH MOORE TX STORM CHASER
0441 PM HAIL 4 SW GRUVER 36.22N 101.46W
06/12/2010 E1.00 INCH HANSFORD TX PUBLIC
0454 PM TSTM WND DMG HARDESTY 36.61N 101.19W
06/12/2010 TEXAS OK TRAINED SPOTTER
SIX INCH DIAMETER TREE DOWN IN HARDESTY. PEA SIZED HAIL
FALLING AS WELL
0459 PM HAIL HARDESTY 36.61N 101.19W
06/12/2010 E1.75 INCH TEXAS OK TRAINED SPOTTER
0459 PM TSTM WND GST HARDESTY 36.61N 101.19W
06/12/2010 E70 MPH TEXAS OK TRAINED SPOTTER
0502 PM HAIL HARDESTY 36.61N 101.19W
06/12/2010 E0.88 INCH TEXAS OK TRAINED SPOTTER
0503 PM HAIL HARDESTY 36.61N 101.19W
06/12/2010 E1.25 INCH TEXAS OK TRAINED SPOTTER
HAIL UP TO HALF DOLLAR SIZE
0503 PM TSTM WND DMG HARDESTY 36.61N 101.19W
06/12/2010 TEXAS OK LAW ENFORCEMENT
SIX INCH DIAMETER TREES WITH TWO INCH DIAMETER BRANCHES
BLOWN DOWN.
0503 PM FLASH FLOOD HARDESTY 36.61N 101.19W
06/12/2010 TEXAS OK LAW ENFORCEMENT
THREE TO FOUR INCHES OF RUNNING WATER ON THE ROADS.
0604 PM HAIL 6 NNW BOYD 36.78N 100.86W
06/12/2010 M1.00 INCH BEAVER OK EMERGENCY MNGR
0630 PM HAIL SE SPEARMAN 36.20N 101.19W
06/12/2010 E1.00 INCH HANSFORD TX BROADCAST MEDIA
0633 PM HAIL 5 E HARTLEY 35.89N 102.31W
06/12/2010 E1.00 INCH HARTLEY TX PUBLIC
0638 PM TSTM WND GST SPEARMAN 36.20N 101.19W
06/12/2010 E60 MPH HANSFORD TX BROADCAST MEDIA
PENNY SIZE HAIL IN ADDITION TO THE 60 MPH WINDS
0638 PM HAIL SPEARMAN 36.20N 101.19W
06/12/2010 E0.75 INCH HANSFORD TX BROADCAST MEDIA
0639 PM HAIL 5 E HARTLEY 35.89N 102.31W
06/12/2010 E1.25 INCH HARTLEY TX PUBLIC
0645 PM HAIL 10 WSW DUMAS 35.81N 102.13W
06/12/2010 E1.25 INCH MOORE TX PUBLIC
0655 PM FLASH FLOOD 4 W MORSE 36.06N 101.55W
06/12/2010 HANSFORD TX TRAINED SPOTTER
WATER WAS REPORTED ACROSS THE ROAD ALONG FM 281 AND 11
MILES WEST OF HIGHWAY 136 SOUTHWEST OF MORSE. ROAD IS
CURRENTLY IMPASSABLE.
0655 PM FLASH FLOOD SPEARMAN 36.20N 101.19W
06/12/2010 HANSFORD TX BROADCAST MEDIA
EIGHT INCH FLOOD WATERS REPORTED IN SPEARMAN.
0655 PM HAIL 7 W DUMAS 35.86N 102.09W
06/12/2010 E1.25 INCH MOORE TX STORM CHASER
STRONG OUTFLOW WINDS AND QUARTER TO HALF DOLLAR SIZE
HAIL ALONG HWY 87
0703 PM HAIL 6 W DUMAS 35.86N 102.07W
06/12/2010 E1.25 INCH MOORE TX STORM CHASER
0717 PM TSTM WND GST 1 S DUMAS 35.85N 101.97W
06/12/2010 E60 MPH MOORE TX PUBLIC
0718 PM TSTM WND DMG DUMAS 35.86N 101.97W
06/12/2010 MOORE TX EMERGENCY MNGR
3 MOBILE HOMES BLOWN OFF FOUNDATION INTO ROAD AT 1600
BLOCK OF BINKLEY
0720 PM HAIL DUMAS 35.86N 101.97W
06/12/2010 E1.75 INCH MOORE TX PUBLIC
0720 PM TSTM WND GST DUMAS 35.86N 101.97W
06/12/2010 E65 MPH MOORE TX PUBLIC
0721 PM HAIL DUMAS 35.86N 101.97W
06/12/2010 E1.00 INCH MOORE TX LAW ENFORCEMENT
0726 PM HAIL DUMAS 35.86N 101.97W
06/12/2010 E1.00 INCH MOORE TX PUBLIC
0726 PM TSTM WND GST DUMAS 35.86N 101.97W
06/12/2010 M66 MPH MOORE TX STORM CHASER
0729 PM TSTM WND GST 1 W PERRYTON 36.39N 100.82W
06/12/2010 E70 MPH OCHILTREE TX TRAINED SPOTTER
0730 PM TSTM WND GST PERRYTON 36.39N 100.80W
06/12/2010 M60 MPH OCHILTREE TX BROADCAST MEDIA
MEDIA SCHOOLNET SITE
0730 PM HAIL DUMAS 35.86N 101.97W
06/12/2010 E1.75 INCH MOORE TX PUBLIC
ONE MINOR INJURY REPORTED DUE TO FALLING GOLF BALL
SIZED HAIL IN DUMAS.
0806 PM HAIL PERRYTON 36.39N 100.80W
06/12/2010 M1.00 INCH OCHILTREE TX STORM CHASER
0819 PM FLASH FLOOD PERRYTON 36.39N 100.80W
06/12/2010 OCHILTREE TX TRAINED SPOTTER
RAPIDLY RUNNING WATER 6 TO 12 INCHES WITH STRONG
VELOCITY COMPLETLY COVERING HIGHWAY 83 AT RT. 377 IN
PERRYTON. MANY STREETS IN PERRYTON ARE COVERED WITH
WATER AT LEAST 5 INCHES DEEP IMPEDING TRAVEL.
0850 PM HAIL 9 ESE MORSE 36.04N 101.32W
06/12/2010 E2.50 INCH HUTCHINSON TX PUBLIC
HAIL ESTIMATED TO BE THE SIZE OF LEMONS.
0900 PM HAIL STRATFORD 36.34N 102.07W
06/12/2010 E1.00 INCH SHERMAN TX EMERGENCY MNGR
PENNY TO QUARTER SIZE HAIL
0907 PM HAIL 9 SSE SPEARMAN 36.08N 101.13W
06/12/2010 M2.50 INCH HANSFORD TX BROADCAST MEDIA
0910 PM HAIL 4 S SPEARMAN 36.14N 101.19W
06/12/2010 E1.00 INCH HANSFORD TX PUBLIC
0927 PM HAIL BOOKER 36.46N 100.54W
06/12/2010 E0.88 INCH LIPSCOMB TX LAW ENFORCEMENT
0940 PM HAIL DARROUZETT 36.45N 100.33W
06/12/2010 E1.00 INCH LIPSCOMB TX TRAINED SPOTTER
0940 PM TSTM WND GST DARROUZETT 36.45N 100.33W
06/12/2010 E65 MPH LIPSCOMB TX TRAINED SPOTTER
0952 PM HAIL MORSE 36.06N 101.47W
06/12/2010 E1.00 INCH HANSFORD TX AMATEUR RADIO
1025 PM HAIL 9 SE ROMERO 35.64N 102.82W
06/12/2010 E1.50 INCH HARTLEY TX TRAINED SPOTTER
1030 PM HAIL SPEARMAN 36.20N 101.19W
06/12/2010 E1.00 INCH HANSFORD TX LAW ENFORCEMENT
1030 PM TSTM WND DMG CACTUS 36.04N 102.01W
06/12/2010 MOORE TX LAW ENFORCEMENT
MULTIPLE POWER LINES DOWN...DUMPSTERS WERE TURNED
OVER...TREE LIMBS DOWN...WATER TANK BLOWN
OVER...SHINGLES BLOWN OFF ROOFS...AND ROOF BLOWN OFF
LOCAL BUSINESS.
1055 PM HAIL 1 W MORSE 36.06N 101.49W
06/12/2010 E1.00 INCH HANSFORD TX TRAINED SPOTTER
1100 PM HAIL SPEARMAN 36.20N 101.19W
06/12/2010 E1.75 INCH HANSFORD TX LAW ENFORCEMENT
0101 AM TSTM WND GST 3 ENE PERRYTON 36.41N 100.75W
06/13/2010 M59 MPH OCHILTREE TX AWOS
0120 AM TSTM WND DMG BRYANS CORNER 36.62N 100.82W
06/13/2010 BEAVER OK TRAINED SPOTTER
WINDS WERE ESTIMATED TO BE BETWEEN 70 AND 75 MPH. A
ROOF WAS BLOWN OFF A CHURCH AND THE WEST WALL WAS
COLLAPSED. A GRAIN ELEVATOR WAS ALSO KNOCKED DOWN.
0254 AM FLASH FLOOD 4 NW SPEARMAN 36.24N 101.24W
06/13/2010 HANSFORD TX LAW ENFORCEMENT
WATER 5 TO 6 FEET DEEP WITH SEVERAL ROADS CLOSED.
0444 AM FLASH FLOOD GRUVER 36.26N 101.41W
06/13/2010 HANSFORD TX LAW ENFORCEMENT
NUMEROUS MOTORISTS STRANDED ON HIGHWAYS AROUND GRUVER
&&
EVENT NUMBER AMA1000621 AMA1000622 AMA1000623 AMA1000624 AMA1000662
AMA1000628 AMA1000625 AMA1000626 AMA1000633 AMA1000627 AMA1000634
AMA1000629 AMA1000630 AMA1000631 AMA1000632 AMA1000635 AMA1000640
AMA1000641 AMA1000636 AMA1000637 AMA1000638 AMA1000639 AMA1000642
AMA1000647 AMA1000643 AMA1000645 AMA1000646 AMA1000644 AMA1000648
AMA1000650 AMA1000651 AMA1000652 AMA1000649 AMA1000653 AMA1000665
AMA1000654 AMA1000655 AMA1000656 AMA1000657 AMA1000659 AMA1000660
AMA1000658 AMA1000661 AMA1000663 AMA1000664 AMA1000666 AMA1000667
AMA1000669 AMA1000668 AMA1000670 AMA1000672 AMA1000673 AMA1000671
AMA1000674 AMA1000675 AMA1000681 AMA1000679 AMA1000680 AMA1000676
AMA1000682 AMA1000677 AMA1000678
JACKSONSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 150 PM CDT SUN JUN 13 2010 OKZ002-003-TXZ003-004-008-009-131945- TEXAS OK-BEAVER OK-HANSFORD TX-OCHILTREE TX-ROBERTS TX-HUTCHINSON TX- 150 PM CDT SUN JUN 13 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT FOR HUTCHINSON... ROBERTS...OCHILTREE...HANSFORD...BEAVER AND TEXAS COUNTIES. AT 147 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF STRONG THUNDERSTORMS FROM 5 MILES SOUTHEAST OF HOOKER OKLAHOMA TO 18 MILES SOUTH OF SPEARMAN TEXAS...MOVING NORTHEAST AT 15 MPH. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THESE STORMS.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 257 PM CDT SUN JUN 13 2010 OKZ002-003-TXZ004-132100- TEXAS OK-BEAVER OK-OCHILTREE TX- 257 PM CDT SUN JUN 13 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT FOR OCHILTREE...BEAVER AND TEXAS COUNTIES. AT 255 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM OVER PERRYTON...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE.
The Amarillo radar (KAMA), 147 km away, was scanning. The volume nearest the first event began at 21:12 UTC.
17 hail, 1 tornado, 1 flash flood. Local standard time, as filed.
A brief rope tornado was reported by the broadcast media two miles south of the intersection of Texas State Highway 23 and Farm to Market Road 3260. The tornado stayed on the ground and remained over open country for two minutes before dissipating. No damage or injuries were reported. The path length and path width were estimated.
Amateur radio operator reported a water crossing under four to five feet of water leaving residents in the area stranded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2010Every state in 2010This day in weather historyThe tornado archive for Texas, 2010Warnings in Texas, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 238115, 238116, 238117, 238118, 238120, 238121, 238123, 238865, 238124, 238125, 238126, 238127, 238128, 238129, 238131, 238132, 238133, 238134, 238864.